Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 69, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 6, 2020, 1:53 PM EST for Hall County, White County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 1:53 PM EST (18:53 UTC)
- Expired
- Feb 27, 2020, 1:53 PM EST
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hall County, GA, White County, GA
The radar
The Greer radar (KGSP), 136 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattahoochee River near Cornelia (DCNG1). The gauge peaked at 14.25 ft at Feb 6, 2020, 4:00 PM EST.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02331600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
164
WGUS42 KFFC 061853
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
153 PM EST Thu Feb 6 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Chattahoochee River near Cornelia affecting Hall and White
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC139-311-070852-
/O.NEW.KFFC.FL.W.0069.200206T1853Z-000000T0000Z/
/DCNG1.1.ER.200206T1836Z.200206T1845Z.000000T0000Z.NO/
153 PM EST Thu Feb 6 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Chattahoochee River near Cornelia .
* From this afternoon until further notice.
* At 1 PM Thursday the stage was 14.1 feet...and rising.
* Flood stage is 14 feet.
&&
LAT...LON 3463 8368 3469 8364 3455 8358 3443 8365
3446 8371 3455 8365
$$1 follow-up statement
871
WGUS82 KFFC 070006
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
706 PM EST Thu Feb 6 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Chattahoochee River near Cornelia affecting Hall and White
Counties
Grove Creek near Banks Crossing affecting Banks County
GAC139-311-070036-
/O.CAN.KFFC.FL.W.0069.000000T0000Z-200207T0006Z/
/DCNG1.1.ER.200206T1836Z.200206T2115Z.200206T2236Z.NO/
706 PM EST Thu Feb 6 2020
The Flood Warning is cancelled for
The Chattahoochee River near Cornelia .
* This takes effect immediately.
* Until Wednesday December 31.
* At 645 PM Thursday the stage was 13.5 feet, and falling.
* Flood stage is 14 feet.
* The river will continue to fall.
&&
LAT...LON 3463 8368 3469 8364 3455 8358 3443 8365
3446 8371 3455 8365
$$
GAC011-070036-
/O.CAN.KFFC.FL.W.0060.000000T0000Z-200207T0006Z/
/GCBG1.1.ER.200206T1710Z.200206T2015Z.200206T2237Z.UU/
706 PM EST Thu Feb 6 2020
The Flood Warning is cancelled for
The Grove Creek near Banks Crossing.
* This takes effect immediately.
* Until Wednesday December 31.
* At 7 PM Thursday the stage was 14.7 feet, and falling.
* Flood stage is 15 feet.
* The creek will continue to fall.
&&
LAT...LON 3430 8361 3434 8356 3427 8336 3426 8335 3426 8355
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 6, 1:15 PM EST, 38 minutes earlier.
Area forecast discussion, Feb 6, 1:15 PM EST, 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 115 PM EST Thu Feb 6 2020 ...18Z Aviation Discussion and Forecast Update... .UPDATE... A Tornado Watch continues for the southeastern half of the forecast area, extending southeast of a line from Columbus to Peachtree City, to Lawrenceville, to Danielsville, until 8 PM tonight as a line of severe thunderstorms sweeps through the area. For this area, be prepared for possible Severe Thunderstorm and Tornado Warnings, and be ready to take appropriate actions if necessary. A Flash Flood Watch will also continue through 7 AM Friday morning for the entire forecast area with several Flash Flood and River Flood Warnings ongoing for North Georgia for the next several hours with multiple reports of swift water rescues throughout the morning. Flooded roadways are proving to be very dangerous and there are widespread road closures across North Georgia. We'd like to remind all that when encountering flooded roadways to play it safe; Turn Around, Don't Drown! .PREV DISCUSSION... /Issued 416 AM EST Thu Feb 6 2020/ SHORT TERM /Today through Friday/... Current radar loop shows showers and thunderstorms moving NE across the region this morning. Main upper trough moving east through the plains states this morning keeping the southeastern US in deep moist southwesterly flow. This flow is bringing ample Gulf moisture and rounds of heavy rainfall with increased thunderstorm chances mainly Today. The main surface frontal boundary will push into NW GA over the next few hours and continue to move southeast through tonight. Strong to severe convection potential continues Today given ample shear and some higher instability expected especially across central portions of the state. Main threat continues to be damaging winds, though with some decent HREF probabilities of sig tor params greater than 3, there is the potential for some brief tornado spin ups this afternoon. QPF showing highest values expected mainly across west and central GA today with 2 to 3 more inches expected on top of the 1 to 2 inches that has already fallen. Have continued the Flash Flood watch which includes all of north and central GA. Other item to watch is the strong Cold air advection pushing in behind this system tonight/Fri morning along with a slug of enhanced moisture across N GA. Temps will dip down into the lower 30s and with fairly steep cooling/lapse rates and decent saturation below 700 mb have continued with a rain snow mix mainly across N GA. Some light accumulations cannot be ruled out especially in the higher elevations. Temps Friday will rise into the 40s and 50s. 01 LONG TERM /Friday Night through Thursday/... The first portion of the long term will be the rare dry period but as has been the case, this will not last for long. A secondary shortwave will drop through the midwest and eventually the Mississippi Valley Sat morning with surface reflection passing well north of the area. GFS continues to be most aggressive with this feature and the associated moisture although the ECMWF has trended slightly wetter as well. Still going to use a blend which yields likely pops over the far NE zones through Sat afternoon. Timing will be critical as we could see enough cold air lock in to allow for a rain and snow mix over mountains primarily. ECMWF indicates greater snow potential over a larger area than the GFS but will lean toward the lower amounts which agrees with WPC. This would yield a dusting to maybe two tenths of an inch over the northeast mountains. Another brief dry period for Sunday before next system moves in quickly Monday into Tuesday and if you believe the ECMWF which stalls the frontal boundary further north. Regardless, another period of decent rainfall of over and inch. Not as impressive as the current system but with ongoing flooding likely, this will only exacerbate the problem. Although instability will be quite minimal, did add a period of thunder for Tuesday afternoon as the activity transitions into Central GA. Depending on which long term solution verifies, we could see a break on Wednesday but just as likely that front hangs around and provides the focus for additional activity. Frontal boundary will move through on Thu with good agreement this far out. An additional inch of rain is likely with this system and possibly quite a bit more in the far extended as models show front stalling and additional waves impacting the area. Deese && .AVIATION... 18Z Update... A broken line of showers and thunderstorms will cont to push through the fcst area with a wide variety of svr wx and heavy rain following. CIGS are very spotty at the moment, but expecting MVFR to dominate through most of the TAF period with IFR possible around the ATL sites between 22-06Z tonight. A mix of IFR/MVFR VSBYS also likely with periods of heavy rain. Strong gusty SSW winds ahead of the storms will transition to breezy west winds tonight before strengthening again tomorrow morning with gusts up to 25kts. //ATL Confidence...18Z Update... High confidence on winds. Low to Medium confidence on CIGS. Medium confidence on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 68 40 46 32 / 100 90 10 5 Atlanta 68 38 44 33 / 100 80 20 5 Blairsville 64 33 38 28 / 100 80 40 5 Cartersville 67 35 44 31 / 100 80 30 5 Columbus 70 40 49 36 / 100 80 10 5 Gainesville 67 38 43 32 / 100 90 20 5 Macon 71 42 50 34 / 100 90 5 5 Rome 67 36 44 31 / 100 70 20 5 Peachtree City 69 38 47 33 / 100 80 20 5 Vidalia 75 47 53 36 / 90 100 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 8 PM EST this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clarke...Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock... Greene...Hancock...Henry...Houston...Jasper...Jefferson... Johnson...Jones...Lamar...Laurens...Macon...Marion...Monroe... Montgomery...Morgan...Newton...Oconee...Oglethorpe...Peach... Pike...Pulaski...Putnam...Rockdale...Schley...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. Flash Flood Watch through Friday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. && SHORT TERM...Thiem AVIATION...Thiem
Hazardous weather outlook, Feb 6, 1:23 PM EST, 30 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 123 PM EST Thu Feb 6 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 123 PM EST Thu Feb 6 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...Tornado Watch In Effect For Portions of Central and Eastern Georgia Southwest Portions of the Forecast Area extending southeast of a line from Columbus to Peachtree City, to Lawrenceville, to Danielsville, until 8 PM tonight... A line of showers and thunderstorms capable of producing damaging winds and isolated tornadoes will continue to sweep through portions of central and eastern Georgia. For this area, be prepared for possible Severe Thunderstorm and Tornado Warnings, and be ready to take appropriate actions if necessary. In addition to the severe storm potential, a Flash Flood Watch is in effect for the entire forecast area through 7 AM Friday morning as torrential rainfall will allow an additional 2 to 4 inches of rain. Heavy rain will quickly elevate the flood potential across the area, especially in the higher terrain of north Georgia, urban areas, low-lying areas, and small creeks and streams. Please do not attempt to drive through flooded roadways; Turn Around, Don't Drown! .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The Flash Flood Watch will continue through Friday morning across north and central Georgia. Flooding will continue well after the rain ends in urban areas, low-lying areas, and small creeks and streams. Light rain and snow mix will be possible across far north Georgia on Friday morning and Saturday morning, mainly in the higher terrain. Little to no accumulations are anticipated at this time for Friday but this could change with subsequent forecasts. A dusting to less than a half an inch could be realized for the Saturday system across the Northeast mountains. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the latest information today for possible activation across portions of north and central Georgia.
In the hours before
Special weather statement, Feb 6, 12:49 PM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1249 PM EST Thu Feb 6 2020
GAZ083-093>095-104-105-061815-
Macon GA-Peach GA-Dooly GA-Sumter GA-Houston GA-Twiggs GA-
1249 PM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHEASTERN PEACH...
WESTERN DOOLY...SUMTER...HOUSTON AND WESTERN TWIGGS COUNTIES UNTIL
115 PM EST...
At 1249 PM EST...a line of strong thunderstorms was along a line
extending from Marshallville to near Sumter...and moving northeast at
50 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Perry, Oglethorpe, Warner Robins, Centerville, Unadilla,
Montezuma, Marshallville, Byromville, Pinehurst, Andersonville,
Lilly, Dooling, Robins Air Force Base, Sumter, Lamar, Hayneville,
Whitewater State Park, Meadowdale and Houston Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8434 3216 8421 3216 8418 3220 8418
3246 8404 3271 8350 3234 8363 3208 8385
TIME...MOT...LOC 1749Z 237DEG 51KT 3244 8394 3197 8422
WIND...50MPHSpecial weather statement, Feb 6, 12:53 PM EST, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
1253 PM EST Thu Feb 6 2020
GAZ069>071-081-082-061830-
Lamar GA-Monroe GA-Bibb GA-Upson GA-Crawford GA-
1253 PM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR...MONROE...
NORTHWESTERN BIBB...NORTHEASTERN UPSON AND NORTHWESTERN CRAWFORD
COUNTIES UNTIL 130 PM EST...
At 1253 PM EST...a strong thunderstorm was over Redbone Crossroads,
or near Thomaston...moving east at 50 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Forsyth, Yatesville, Culloden, The Rock, Lake Tobesofkee,
Bolingbroke, Redbone Crossroads, Russellville, Brent, Musella,
Redbone, Logtown, Lizella and Plant Scherer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3298 8427 3310 8379 3309 8378 3280 8376
3279 8428
TIME...MOT...LOC 1753Z 255DEG 45KT 3287 8425
WIND...50MPHSpecial weather statement, Feb 6, 1:32 PM EST, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
132 PM EST Thu Feb 6 2020
GAZ059-060-072-073-082-061900-
Putnam GA-Baldwin GA-Bibb GA-Jones GA-Jasper GA-
132 PM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM...WESTERN BALDWIN...
NORTHERN BIBB...JONES AND SOUTHEASTERN JASPER COUNTIES UNTIL 200 PM
EST...
At 131 PM EST...a line of strong thunderstorms was along a line
extending from near Central Georgia Experiment Stn to Wayside to near
Wesleyan...and moving northeast at 50 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Milledgeville, Eatonton, Gray, Monticello, Payne, Phoenix,
Payne City, Meriwether, Postell, Bradley, Wayside, Resseaus
Crossroads, Round Oak, Central Georgia Experiment Stn, Plant Harlee
Branch, Wesleyan, Arkwright, Browns Crossing and Ethridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3279 8381 3293 8376 3296 8371 3301 8373
3306 8371 3334 8371 3348 8328 3326 8324
3326 8325 3319 8327 3318 8324 3295 8331
TIME...MOT...LOC 1831Z 246DEG 81KT 3336 8351 3309 8359 3284 8375
WIND...40MPHSpecial weather statement, Feb 6, 1:40 PM EST, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
140 PM EST Thu Feb 6 2020
GAZ073-083-084-061915-
Wilkinson GA-Baldwin GA-Twiggs GA-
140 PM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...
SOUTHEASTERN BALDWIN AND NORTHWESTERN TWIGGS COUNTIES UNTIL 215 PM
EST...
At 139 PM EST...a line of strong thunderstorms was along a line
extending from near Gordon to near Huber...and moving northeast at 50
mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Gordon, Ivey, McIntyre, Myricks Mill, Coopers,
Fitzpatrick, Pancras, Scottsboro and Ripley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3264 8353 3278 8349 3290 8341 3293 8336
3295 8336 3310 8311 3308 8312 3305 8310
3282 8319
TIME...MOT...LOC 1839Z 228DEG 44KT 3292 8336 3270 8349
WIND...40MPHSpecial weather statement, Feb 6, 1:49 PM EST, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
149 PM EST Thu Feb 6 2020
GAZ083-084-095-096-105-107-061915-
Wilkinson GA-Dooly GA-Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
149 PM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILKINSON...
NORTHWESTERN DOOLY...SOUTHEASTERN HOUSTON...WESTERN BLECKLEY...
SOUTHERN TWIGGS AND NORTHWESTERN PULASKI COUNTIES UNTIL 215 PM EST...
At 148 PM EST...a line of strong thunderstorms was along a line
extending from Bullard to near Grovania to Lilly...and moving
northeast at 50 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Hawkinsville, Jeffersonville, Unadilla, Pinehurst, Lilly, Marion,
Hayneville, Browndale, Tarversville, Sand Bed, Bullard, Grovania,
Elko, Grove Park, Magnolia, District Path, Ocmulgee Public Fishing
Area, Bonaire, Kathleen and Klondike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3281 8320 3248 8339 3225 8357 3208 8395
3236 8374 3265 8352
TIME...MOT...LOC 1848Z 232DEG 41KT 3266 8351 3240 8369 3214 8391
WIND...40MPHSpecial weather statement, Feb 6, 1:52 PM EST, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
152 PM EST Thu Feb 6 2020
GAZ062-075-076-061915-
Jefferson GA-Glascock GA-Warren GA-
152 PM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...GLASCOCK AND
SOUTHEASTERN WARREN COUNTIES UNTIL 215 PM EST...
At 151 PM EST...a strong thunderstorm was over Grange, or 8 miles
south of Gibson...moving northeast at 50 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Wrens, Stapleton, Avera, Edge Hill, Edgehill, Matthews, Stellaville,
Grange and Stapletons Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3321 8224 3306 8260 3310 8265 3313 8266
3314 8267 3334 8244 3333 8242 3331 8240
3331 8234 3330 8231 3327 8229 3326 8225
3323 8223
TIME...MOT...LOC 1851Z 230DEG 45KT 3311 8258
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 9:40 PM EST | Special Weather Statement | FFC | Harris, Meriwether | 50 min |
| Feb 5, 9:54 PM EST | Special Weather Statement | FFC | Catoosa, Dade, Walker | 51 min |
| Feb 6, 2:34 AM EST | Special Weather Statement | FFC | Chattooga, Walker | 41 min |
| Feb 6, 3:09 AM EST | Special Weather Statement | FFC | Gilmer, Gordon, Murray, Whitfield | 51 min |
| Feb 6, 4:43 AM EST | Special Weather Statement | FFC | Chattooga, Floyd | 32 min |
| Feb 6, 4:49 AM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 41 min |
| Feb 6, 5:05 AM EST | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Murray, Walker, Whitfield | 55 min |
| Feb 6, 5:07 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Polk | 23 min |
| Feb 6, 5:26 AM EST | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens | 49 min |
| Feb 6, 5:55 AM EST | Special Weather Statement | FFC | Dawson, Pickens | 35 min |
| Feb 6, 6:02 AM EST | Special Weather Statement | FFC | Fannin, Lumpkin, Towns, Union, White | 58 min |
| Feb 6, 6:04 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 53 hr |
| Feb 6, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Haralson, Paulding, Polk | 40 min |
| Feb 6, 6:11 AM EST | River Flood Warning | FFC | Whitfield | 4 days |
| Feb 6, 6:27 AM EST | Special Weather Statement | FFC | Paulding | 33 min |
| Feb 6, 6:38 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth, Pickens | 82 min |
| Feb 6, 6:40 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton | 80 min |
| Feb 6, 6:47 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 28 min |
| Feb 6, 7:09 AM EST | Special Weather Statement | FFC | Douglas | 36 min |
| Feb 6, 7:16 AM EST | River Flood Warning | FFC | Murray, Whitfield | 51 hr |
| Feb 6, 7:20 AM EST | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 40 min |
| Feb 6, 7:28 AM EST | Areal Flood Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 6 hr |
| Feb 6, 7:39 AM EST | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gilmer, Gordon and 3 more | 6 hr |
| Feb 6, 7:42 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 33 min |
| Feb 6, 7:50 AM EST | Flash Flood Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union | 6 hr |
| Feb 6, 7:50 AM EST | Flash Flood Warning | FFC | Towns, Union | 6 hr |
| Feb 6, 7:51 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 7:51 AM EST | River Flood Warning | FFC | Gwinnett | 12 hr |
| Feb 6, 7:53 AM EST | Special Weather Statement | FFC | Haralson, Paulding | 37 min |
| Feb 6, 7:54 AM EST | Special Weather Statement | FFC | Banks, Barrow, DeKalb, Gwinnett, Hall, Jackson | 96 min |
| Feb 6, 8:02 AM EST | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 9 more | 6 hr |
| Feb 6, 8:12 AM EST | Flash Flood Warning | FFC | Banks, Barrow, Dawson, Forsyth, Hall, Jackson and 2 more | 6 hr |
| Feb 6, 8:16 AM EST | Tornado Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 29 min |
| Feb 6, 8:35 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth | 25 min |
| Feb 6, 8:42 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 8:49 AM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Feb 6, 8:51 AM EST | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 24 min |
| Feb 6, 9:12 AM EST | River Flood Warning | FFC | Whitfield | 5 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Catoosa | 55 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 10 days |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Chattooga | 32 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Floyd, Gordon | 11 days |
| Feb 6, 9:23 AM EST | Special Weather Statement | FFC | Cobb, Douglas, Forsyth, Fulton, Heard | 37 min |
| Feb 6, 9:29 AM EST | River Flood Warning | FFC | Forsyth | 23 hr |
| Feb 6, 9:37 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 23 hr |
| Feb 6, 9:37 AM EST | Special Weather Statement | FFC | Clarke, Madison, Oconee | 38 min |
| Feb 6, 9:44 AM EST | Tornado Warning | FFC | Clarke, Madison, Oconee, Oglethorpe | 31 min |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Catoosa | 25 hr |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Gilmer | 4 hr |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Gilmer | 8 hr |
| Feb 6, 9:58 AM EST | Tornado Warning | FFC | Barrow, Jackson, Walton | 32 min |
| Feb 6, 10:17 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Rockdale | 28 min |
| Feb 6, 10:36 AM EST | Special Weather Statement | FFC | Madison | 9 min |
| Feb 6, 10:37 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Feb 6, 10:41 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Feb 6, 10:49 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 16 hr |
| Feb 6, 10:53 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Feb 6, 11:11 AM EST | River Flood Warning | FFC | Walker | 21 days |
| Feb 6, 11:20 AM EST | River Flood Warning | FFC | Dawson | 19 hr |
| Feb 6, 11:23 AM EST | Special Weather Statement | FFC | Henry, Meriwether, Pike, Spalding, Troup | 52 min |
| Feb 6, 11:56 AM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 34 min |
| Feb 6, 11:57 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Feb 6, 12:03 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 27 min |
| Feb 6, 12:05 PM EST | River Flood Warning | FFC | Cherokee, Cobb | 9 hr |
| Feb 6, 12:08 PM EST | Special Weather Statement | FFC | Jasper, Morgan | 37 min |
| Feb 6, 12:13 PM EST | River Flood Warning | FFC | Banks | 21 days |
| Feb 6, 12:25 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Pike and 3 more | 35 min |
| Feb 6, 12:26 PM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
| Feb 6, 12:34 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 26 min |
| Feb 6, 12:35 PM EST | Tornado Warning | FFC | Putnam | 25 min |
| Feb 6, 12:36 PM EST | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 24 min |
| Feb 6, 12:45 PM EST | Tornado Warning | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 30 min |
| Feb 6, 12:49 PM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 12:49 PM EST | Special Weather Statement | FFC | Dooly, Houston, Macon, Sumter | 26 min |
| Feb 6, 12:49 PM EST | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Pike, Spalding | 26 min |
| Feb 6, 12:53 PM EST | Special Weather Statement | FFC | Monroe | 37 min |
| Feb 6, 12:55 PM EST | Tornado Warning | FFC | Greene, Putnam | 35 min |
| Feb 6, 12:56 PM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Feb 6, 1:00 PM EST | Severe Thunderstorm Warning | FFC | Marion, Talbot, Taylor | 30 min |
| Feb 6, 1:10 PM EST | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 23 min |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.